# SDR FDEA2018042601103

- Difficulty date: April 24, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 27,278 hours, 15,311 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 4909505
- Part serial: 665
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF RECEIVED A SYS NR 1 FLAPS FAULT.   TROUBLESHOT FAULT IAW TSM 27-50-05.  REMOVED AND REPLACED WITH SERVICEABLE UNIT IAW AMM 27-51-18-04.  OPS CHECKED GOOD.
